# SDR DALA2025092907080

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 65,634 hours, 34,104 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LATCH ON LAV SERVICE PANEL DAMAGED/INOP.    REMOVED LAV SVC DOOR IAW A319 AMM 52-42. R/R LATCH ASSY IAW A319 SRM 52-41. INSTALLED LAV SVC DOOR IAW A319 AMM 52-42. (1220476).
